Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dizzy spells, ringing in ears, lightheadedness. Caues? Taking thyroid medication and birth control pills

Sometimes, infrequently, I have a dizzy spell when I am in the shower. I haven t felt this any other time. It comes over me and I feel like my ears are ringing and light-headed and I just have to close my eyes and wait for it to pass, which it usually does in a few minutes. What is this? I do have high blood pressure ,take birth control pills & thyroid meds.
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Dizziness,ringing of ears, lightheadedness - looks like vertigo & tinnitus which may be due to water clogging in the ear. Wax in the ear may also cause the symptoms. keep the ear dry by ear plugs while in shower. wait for one week , still the symptoms persists consult a ENT doctor.
Hope this will solve your Query.Wishing you speedy recovery.
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor